Table of Contents
Journal of Operators
Volume 2014 (2014), Article ID 196345, 6 pages
http://dx.doi.org/10.1155/2014/196345
Research Article

Discrete -Dichotomy and Remarks on the Boundedness of the Projections

1Department of Mathematics, Faculty of Mathematics and Computer Science, West University of Timișoara, 4 Parvan Boulevard, 300223 Timișoara, Romania
2Academy of Romanian Scientists, 54 Independenţei Street, 050094 Bucharest, Romania

Received 18 November 2013; Revised 29 May 2014; Accepted 9 June 2014; Published 6 July 2014

Academic Editor: Jan Lang

Copyright © 2014 Mihai-Gabriel Babuţia et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. I. Alonso, J. Hong, and R. Obaya, “Exponential dichotomy and trichotomy for difference equations,” Computers and Mathematics with Applications, vol. 38, no. 1, pp. 41–49, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  2. L. Barreira and C. Valls, “Robustness of a weaker notion of exponential dichotomy,” Integral Equations and Operator Theory, vol. 79, no. 3, pp. 337–354, 2014. View at Publisher · View at Google Scholar
  3. S. Elaydi and K. Hanglajew, “Dichotomy and trichotomy of difference equations,” Journal of Difference Equations and Applications, vol. 3, no. 5-6, pp. 417–448, 1998. View at Google Scholar · View at Zentralblatt MATH
  4. M. Megan, A. L. Sasu, and B. Sasu, “Discrete admissibility and exponential dichotomy for evolution families,” Discrete and Continuous Dynamical Systems, vol. 9, no. 2, pp. 383–397, 2003. View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  5. M. Pinto, “Discrete dichotomies,” Computers and Mathematics with Applications, vol. 28, pp. 259–270, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  6. I. Popa, M. Megan, and T. Ceau̧su, “Exponential dichotomies for linear discrete-time systems in Banach spaces,” Applicable Analysis and Discrete Mathematics, vol. 6, no. 1, pp. 140–155, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  7. I. L. Popa, M. Megan, and T. Ceausu, “Nonuniform exponential dichotomies in terms of Lyapunov functions for noninvertible linear discrete-time systems,” The Scientific World Journal, vol. 2013, Article ID 901026, 7 pages, 2013. View at Publisher · View at Google Scholar
  8. A. L. Sasu and B. Sasu, “Discrete admissibility and exponential trichotomy of dynamical systems,” Discrete and Continuous Dynamical Systems, vol. 34, no. 7, pp. 2929–2962, 2014. View at Google Scholar · View at Zentralblatt MATH
  9. A. L. Sasu and B. Sasu, “Exponential trichotomy for variational difference equations,” Journal of Difference Equations and Applications, vol. 15, no. 7, pp. 693–718, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  10. B. Sasu, “On exponential dichotomy of variational difference equations,” Discrete Dynamics in Nature and Society, vol. 2009, Article ID 324273, 18 pages, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. B. Sasu and A. L. Sasu, “Exponential dichotomy and lp,lq-admissibility on the half-line,” Journal of Mathematical Analysis and Applications, vol. 316, no. 2, pp. 397–408, 2006. View at Publisher · View at Google Scholar · View at Scopus
  12. B. Sasu and A. L. Sasu, “On the dichotomic behavior of discrete dynamical systems on the half-line,” Discrete and Continuous Dynamical Systems. Series A, vol. 33, no. 7, pp. 3057–3084, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  13. M. G. Babutia, M. Megan, and I. L. Popa, “On (h, k)-dichotomies for nonautonomous difference equations in Banach spaces,” International Journal of Differential Equations, vol. 2013, Article ID 761680, 7 pages, 2013. View at Publisher · View at Google Scholar
  14. A. J. G. Bento and C. M. Silva, “Nonuniform (μ, ν)-dichotomies and local dynamics of difference equations,” Nonlinear Analysis: Theory, Methods and Applications, vol. 75, no. 1, pp. 78–90, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  15. J. López-Fenner and M. Pinto, “(h, k)-trichotomies and asymptotics of nonautonomous difference systems,” Computers and Mathematics with Applications, vol. 33, no. 10, pp. 105–124, 1997. View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  16. M. Megan and L. Buliga, “Nonuniform exponential trichotomy for difference equations in Banach spaces,” in Hot Topics in Operator Theory, vol. 9 of Theta Series in Advanced Mathematics, pp. 145–150, Theta, 2008. View at Google Scholar · View at Zentralblatt MATH
  17. G. Papaschinopoulos, “On exponential trichotomy of linear difference equations,” Journal of Applied Analysis, vol. 40, pp. 89–109, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH